# SDR AWXA960535

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED C-10 MAINTENANCE CHECK, FOUND CORROSION AROUND FLOOR BOARD HOLES ON FLOOR BEAM STATION 328, WL 208, LBL 51 AND LBL 28.  REMOVED CORRODED TOP OF FLOOR BEAM AND REPAIRED IAW, SRM 53-10-51.  (M)
